화학공학소재연구정보센터

SIAM Journal on Control and Optimization

SIAM Journal on Control and Optimization, Vol.47, No.6 Entire volume, number list
ISSN: 0363-0129 (Print) 

In this Issue (23 articles)

2745 - 2772 A SECTOR CONDITION FOR LIMIT CYCLE ROBUSTNESS
Jonsson UT
2773 - 2794 OPTIMAL CONTROL FOR NONCONVEX RATE-INDEPENDENT EVOLUTION PROCESSES
Rindler F
2795 - 2811 THE MODIFIED OPTIMAL H(infinity) CONTROL PROBLEM FOR DESCRIPTOR SYSTEMS
Losse P, Mehrmann V, Poppe LK, Reis T
2812 - 2826 THE EXISTENCE OF STRONGLY MDS CONVOLUTIONAL CODES
Hutchinson R
2827 - 2856 MINIMAL TIME SEQUENTIAL BATCH REACTORS WITH BOUNDED AND IMPULSE CONTROLS FOR ONE OR MORE SPECIES
Gajardo P, Ramirez H, Rapaport A
2857 - 2885 UNIFORM BOUNDARY CONTROLLABILITY OF A SEMIDISCRETE 1-D WAVE EQUATION WITH VANISHING VISCOSITY
Micu S
2886 - 2911 ON THE LINEAR-EXPONENTIAL FILTERING PROBLEM FOR GENERAL GAUSSIAN PROCESSES
Kleptsyna ML, Le Breton A, Viot M
2912 - 2929 POLICY ITERATION AND THE MAX-PLUS FINITE ELEMENT METHOD
Mccaffrey D
2930 - 2966 DISSIPATIVITY OF UNCONTROLLABLE SYSTEMS, STORAGE FUNCTIONS, AND LYAPUNOV FUNCTIONS
Pal D, Belur MN
2967 - 2990 A BEHAVIORAL APPROACH TO PLAY IN MECHANICAL NETWORKS
Scheibe F, Smith MC
2991 - 3006 OPTIMAL CONSUMPTION IN A GROWTH MODEL WITH THE COBB-DOUGLAS PRODUCTION FUNCTION
Morimoto H, Zhou XY
3007 - 3036 ANALYTICAL PARAMETERIZATION OF ROTORS AND PROOF OF A GOLDBERG CONJECTURE BY OPTIMAL CONTROL THEORY
Bayen T
3037 - 3075 COMPOSITE SYSTEMS WITH UNCERTAIN COUPLINGS OF FIXED STRUCTURE: SCALED RICCATI EQUATIONS AND THE PROBLEM OF QUADRATIC STABILITY
Hinrichsen D, Pritchard AJ
3076 - 3099 A CLASS OF SINGULAR CONTROL PROBLEMS AND THE SMOOTH FIT PRINCIPLE
Guo X, Tomecek P
3100 - 3117 STABILIZABILITY AND STABILITY ROBUSTNESS OF STATE DERIVATIVE FEEDBACK CONTROLLERS
Michiels W, Vyhlidal T, Huijberts H, Nijmeijer H
3118 - 3137 MEASURE-VALUED SOLUTIONS FOR A DIFFERENTIAL GAME RELATED TO FISH HARVESTING
Bressan A, Shen W
3138 - 3166 LINEAR QUADRATIC DIFFERENTIAL GAMES: CLOSED LOOP SADDLE POINTS
Delfour MC, Dello Sbarba O
3167 - 3184 A UNIQUENESS RESULT FOR p-MONOTONE VISCOSITY SOLUTIONS OF HAMILTON-JACOBI EQUATIONS IN BOUNDED DOMAINS
Day MV
3185 - 3202 DELAY-INTEGRAL-QUADRATIC CONSTRAINTS AND ABSOLUTE STABILITY OF TIME-PERIODIC FEEDBACK SYSTEMS
Altshuller DA
3203 - 3219 PARTIAL STABILITY FOR A CLASS OF NONLINEAR SYSTEMS
Costa EF, Astolfi A
3220 - 3236 THE CONTROL VARIATIONAL APPROACH FOR DIFFERENTIAL SYSTEMS
Sprekels J, Tiba D
3237 - 3258 POSITIVE FORMS AND STABILITY OF LINEAR TIME-DELAY SYSTEMS
Peet MM, Papachristodoulou A, Lall S
3259 - 3294 STABILITY AND ASYMPTOTIC OPTIMALITY OF GENERALIZED MAXWEIGHT POLICIES
Meyn S